# SDR CALA2016040795257

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 84,609 hours, 11,436 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN WIRE UNDER SEAT 27G DURING EMER LIGHT CHECK, SPLICED WIRE.  PERFORMED OPERATIONS CHECK, CHECKED GOOD IAW SWPM 20-10-13.
